# SDR 2007FA0000413

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: General aviation
- Aircraft: N624AF
- Make and model: Pilats PC1245
- Aircraft serial: 624
- Aircraft time: 1,576 hours, 1,459 cycles
- Engine: Pwa PT6A67B
- Engine time: 1,576 hours, 1,459 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 5321012110
- Condition: Broken
- Location: Zone 700
- Part time: 1,576 hours, 1,459 cycles
- Component: Landing Gear
- Component part number: 5321012050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION, A VISUAL INSPECTION FOUND A BROKEN BOLT ON THE RT MLG. THE BOLT ATTACHED THE LOWER PART OF THE SHOCK ABSORBER TO LANDING GEAR LEG. THE PN OF THE BOLT IS MOST LIKELY 532.10.12.110. THERE IS A LATER PN 532.10.12.205 BUT THIS WAS PROBABLY NOT THE PART INSTALLED. THEIR WAS NO MARKING ON THE BOLT ITSELF MAKING IT DIFFICULT TO DETERMINE THE PN. THIS PROBLEM WAS PREVIOUSLY ADDRESSED BY AD 04-06-05 AND SB 32-015, BUT THIS AIRCRAFT AND SN OF THE LANDING GEAR IN QUESTION ARE WELL BEYOND THE AFFECTIVITY OF BOTH THE AD AND THE SB.
